# SDR SIMA20150412002

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,250 hours, 23,481 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81542403
- Part serial: 200402040
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 220,  RECEIVED A STRONG ODOR OF BURNING METAL, THIS CONTINUED FOR ABOUT 10 MINUTES.  DECLARED AN EMERGENCY & LANDED.  PERFORMED ETN-EM-72-034, NO DEFECTS NOTED AT THIS TIME.   R & R NR 2 PACK ACM IAW AMM 21-51-03.  OPS CHECKED GOOD.
